# SDR AALA20100806TUL05

- Difficulty date: August 6, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N7546A
- Make and model: Doug DC-9-82
- Aircraft serial: 53028
- Aircraft time: 57,245 hours, 29,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB FLOOR WEB HAS CORROSION AND WORN SPOTS STATION 1136 TO 1174.  INSTALLED LEFT CUSP DOUBLER REPAIR AND CUSP FILLER PER AARD 53-20-00-16 UNDER AFT GIRT BAR FITTING STATION 1170.
